# SDR SIMA20171213004

- Difficulty date: December 13, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 40,398 hours, 35,516 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS #4,5 FLOOR PROX. LIGHTS AND ALL OVERWING EMERGENCY EXIT INTERI0R EMERGENCY LIGHTS WILLL NOT ILLUMINATE.-C/A-T/S IAW WM 33-50-50 REMOVED FLOOR PANEL 251JF IAW AMM 53-01-02 AND FOUND ELECT. CONNECTOR P8031 COMPLETELY DISCONNECTED. FROM #3 BATTERY CHARGER AND BATTERY RE-SECURED ELECT. CONNECTOR P8031 AND ALL EMERGENCY LIGHTS OPS CK GOOD IAW AMM 33-50-00. RE-INSTALLED FLOOR PANEL 251JF IAW AMM 53-01-02.
